# SDR DXTA2025020302162

- Difficulty date: January 30, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N446QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500622
- Aircraft time: 3,664 hours, 2,846 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Box
- Part number: DAP0010011
- Part serial: 261890181
- Condition: Inoperative
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MLG BRAKE PRESSURE: FROM THE LEFT SEAT ON TAXI OUT THE BRAKES OPERATED NORMALLY. FROM THE RIGHT SEAT ON LANDING THE BRAKES FELT GRABBY AND INTERMITTENT. FROM THE LEFT SEAT ON TAXI IN THE BRAKES FELT LIKE THEY WERE SLIPPING AND GRINDING. COMPLIED WITH DOWNLOAD OF THE CMC AND FORWARDED TO THE CONTACT CENTER AS REQUESTED .. VISUALLY INSPECTED THE WHEELS AND BRAKES, NO DEFECTS NOTED. COMPLIED WITH A TAXI CHECK OF THE AIRCRAFT. TAXI CHECK AND BRAKE APPLICATIONS. AIR NORMAL. AT THIS TIME.  1/30/2025 REMOVED AND REPLACED THE BRAKE CONTROL UNIT WITH A TESTED BRAKE CONTROL UNIT. COMPLIED WITH OPS. CHECKS AS NEEDED. ALL OPS CHECKS GOOD AT THIS TIME. PERFORMED LEAK CHECK OF THE BRAKE BLEEDER FITINGS,NO LEAKS NOTED~
